MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 8; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 8; CEMENTLESS HIP STEM
Model Number 01.12.028
Health Effect - Clinical Codes Bone Fracture(s) (1870); Osteolysis (2377)
Date of Event 11/26/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 17-dec-2020: lot 136023: (b)(4) items manufactured and released on 12-mar-2014.Expiration date: 28-feb-2019.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event since 2016.Additional implant involved: liner: cc e cc light 01.26.2844hct flat pe hc liner ø 28 / e (k103352) lot.140095.Batch review performed on 17-dec-2020: lot 140095: (b)(4) items manufactured and released on 10-feb-2014.Expiration date: 31-dec-2018.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event since 2016.
 
Event or Problem Description
Revision surgery performed due to periprosthetic femur bone fracture, osteolysis was visible.The primary surgery was performed on (b)(6) 2014.

Brand Name
STEM: QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 8
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11053923
Report Number3005180920-2020-00947
Device Sequence Number11429286
Product Code JDI
UDI-Device Identifier07630030802096
UDI-Public07630030802096
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2019
Device Model Number01.12.028
Device Catalogue Number01.12.028
Device Lot Number136023
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2020
Initial Report FDA Received Date12/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR